Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 469308, 10 pages
http://dx.doi.org/10.1155/2014/469308
Research Article

Modified Block Pulse Functions for Numerical Solution of Stochastic Volterra Integral Equations

Department of Mathematics, Islamic Azad University, Karaj Branch, Karaj, Iran

Received 13 December 2013; Accepted 22 January 2014; Published 13 March 2014

Academic Editor: Kai Diethelm

Copyright © 2014 K. Maleknejad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. A. D. Appley, S. Devin, and D. W. Reynolds, “Almost sure convergence of solutions of linear stochastic Volterra equations to nonequilibrium limit,” Journal of Integral Equations and Applications, vol. 19, no. 4, pp. 405–437, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. A. Berger and V. J. Mizel, “Volterra equations with Itô integrals. I,” Journal of Integral Equations, vol. 2, no. 3, pp. 187–245, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. Maleknejad, M. Khodabin, and M. Rostami, “Numerical solution of stochastic Volterra integral equations by a stochastic operational matrix based on block pulse functions,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 791–800, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. K. Maleknejad, M. Khodabin, and M. Rostami, “A numerical method for solving m-dimensional stochastic Itô-Volterra integral equations by stochastic operational matrix,” Computers & Mathematics with Applications, vol. 63, no. 1, pp. 133–143, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. E. Pardoux and P. Protter, “Stochastic Volterra equations with anticipating coeffcients,” The Annals of Probability, vol. 18, no. 4, pp. 1635–1655, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Shiota, “A linear stochastic integral equation containing the extended Itô integral,” Mathematics Reports, Toyama University, vol. 9, pp. 43–65, 1986. View at Google Scholar
  7. C. H. Wen and T. S. Zhang, “Improved rectangular method on stochastic Volterra equations,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2492–2501, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. D. J. Higham, X. Mao, and A. M. Stuart, “Strong convergence of Euler-type methods for nonlinear stochastic differential equations,” SIAM Journal on Numerical Analysis, vol. 40, no. 3, pp. 1041–1063, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. M. Khodabin, K. Maleknejad, M. Rostami, and M. Nouri, “Numerical solution of stochastic differential equations by second order Runge-Kutta methods,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1910–1920, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. P. E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations, Applications of Mathematics, Springer, Berlin, Germany, 1992. View at MathSciNet
  11. X. Mao, Stochastic Differential Equations and Applcation, Horwood Series in Mathematics and Applications, Horwood Publishing Limited, Chichester, UK, 1997. View at MathSciNet
  12. E. Platen, “An introduction to numerical methods for stochastic differential equations,” Acta Numerica, vol. 8, pp. 197–246, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Janković and D. Ilić, “One linear analytic approximation for stochastic integrodifferential equations,” Acta Mathematica Scientia, vol. 30, no. 4, pp. 1073–1085, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. W. J. Padgett and C. P. Tsokos, “Existence of a solution of a stochastic integral equation in turbulence theory,” Journal of Mathematical Physics, vol. 12, no. 2, pp. 210–212, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. R. Subramaniam, K. Balachandran, and J. K. Kim, “Existence of solutions of a stochastic integral equation with an application from the theory of epidemics,” Nonlinear Functional Analysis and Applications, vol. 5, no. 1, pp. 23–29, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. K. Maleknejad and B. Rahimi, “Modification of block pulse functions and their application to solve numerically Volterra integral equation of the first kind,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 6, pp. 2469–2477, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. E. Babolian, K. Maleknejad, M. Mordad, and B. Rahimi, “A numerical method for solving Fredholm-Volterra integral equations in two-dimensional spaces using block pulse functions and an operational matrix,” Journal of Computational and Applied Mathematics, vol. 235, no. 14, pp. 3965–3971, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. K. Maleknejad, M. Shahrezaee, and H. Khatami, “Numerical solution of integral equations system of the second kind by Block-Pulse functions,” Applied Mathematics and Computation, vol. 166, no. 1, pp. 15–24, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. B. K. Øksendal, Stochastic Differential Equations: An Introduction with Applications, Springer, New York, NY, USA, 5th edition, 1998. View at MathSciNet
  20. F. C. Klebaner, Intoduction to Stochastic Calculus with Applications, Monash University, Melbourne, Australia, 2nd edition, 2005. View at MathSciNet